American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Juan Dávila, Louis Dupaigne and Juncheng Wei. On the fractional Lane-Emden equation. Trans. Amer. Math. Soc. 369 (2017) 6087-6104.
Abstract, references, and article information   
View Article: PDF

[2] Nam Q. Le. Boundary Harnack inequality for the linearized Monge-Amp\`ere equations and applications. Trans. Amer. Math. Soc. 369 (2017) 6583-6611.
Abstract, references, and article information   
View Article: PDF

[3] Ryan Hynd. Compactness methods for doubly nonlinear parabolic systems. Trans. Amer. Math. Soc. 369 (2017) 5031-5068.
Abstract, references, and article information   
View Article: PDF

[4] Michael Winkler. How far do chemotaxis-driven forces influence regularity in the Navier-Stokes system?. Trans. Amer. Math. Soc. 369 (2017) 3067-3125.
Abstract, references, and article information   
View Article: PDF

[5] Franco Flandoli, Elena Issoglio and Francesco Russo. Multidimensional stochastic differential equations with distributional drift. Trans. Amer. Math. Soc. 369 (2017) 1665-1688. MR 3581216.
Abstract, references, and article information   
View Article: PDF

[6] Grozdena Todorova and Borislav Yordanov. On the regularizing effect of nonlinear damping in hyperbolic equations. Trans. Amer. Math. Soc. 367 (2015) 5043-5058.
Abstract, references, and article information   
View Article: PDF

[7] Andrea Dall’Aglio and Alessio Porretta. Local and global regularity of weak solutions of elliptic equations with superquadratic Hamiltonian. Trans. Amer. Math. Soc. 367 (2015) 3017-3039.
Abstract, references, and article information   
View Article: PDF

[8] Vitaly Moroz and Jean Van Schaftingen. Existence of groundstates for a class of nonlinear Choquard equations. Trans. Amer. Math. Soc. 367 (2015) 6557-6579.
Abstract, references, and article information   
View Article: PDF

[9] Valentina Casarino and Marco M. Peloso. Strichartz estimates for the Schr\"odinger equation for the sublaplacian on complex spheres. Trans. Amer. Math. Soc. 367 (2015) 2631-2664.
Abstract, references, and article information   
View Article: PDF

[10] Roger Moser. An $L^p$ regularity theory for harmonic maps. Trans. Amer. Math. Soc. 367 (2015) 1-30. MR 3271251.
Abstract, references, and article information   
View Article: PDF

[11] Hongjie Dong and Dong Li. On a one-dimensional $\alpha$-patch model with nonlocal drift and fractional dissipation. Trans. Amer. Math. Soc. 366 (2014) 2041-2061.
Abstract, references, and article information   
View Article: PDF

[12] Ben Sharp and Peter Topping. Decay estimates for Rivi\`ere's equation, with applications to regularity and compactness. Trans. Amer. Math. Soc. 365 (2013) 2317-2339.
Abstract, references, and article information
View Article: PDF

[13] J. Andersson and H. Mikayelyan. The zero level set for a certain weak solution, with applications to the Bellman equations. Trans. Amer. Math. Soc. 365 (2013) 2297-2316.
Abstract, references, and article information   
View Article: PDF

[14] Dung Le. Regularity of BMO weak solutions to nonlinear parabolic systems via homotopy. Trans. Amer. Math. Soc. 365 (2013) 2723-2753.
Abstract, references, and article information   
View Article: PDF

[15] Jiří Lebl. Levi-flat hypersurfaces with real analytic boundary. Trans. Amer. Math. Soc. 362 (2010) 6367-6380. MR 2678978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] I. Capuzzo Dolcetta, F. Leoni and A. Porretta. Hölder estimates for degenerate elliptic equations with coercive Hamiltonians. Trans. Amer. Math. Soc. 362 (2010) 4511-4536. MR 2645039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eric T. Sawyer and Richard L. Wheeden. Degenerate Sobolev spaces and regularity of subelliptic equations. Trans. Amer. Math. Soc. 362 (2010) 1869-1906. MR 2574880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daniel Daners and Pavel Drábek. A priori estimates for a class of quasi-linear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 6475-6500. MR 2538601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Marina Ghisi and Massimo Gobbino. A class of local classical solutions for the one-dimensional Perona-Malik equation. Trans. Amer. Math. Soc. 361 (2009) 6429-6446. MR 2538599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Pengfei Guan and Eric Sawyer. Regularity of subelliptic Monge-Ampère equations in the plane. Trans. Amer. Math. Soc. 361 (2009) 4581-4591. MR 2506420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jay Kovats. Value functions and the Dirichlet problem for Isaacs equation in a smooth domain. Trans. Amer. Math. Soc. 361 (2009) 4045-4076. MR 2500878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hongjie Dong and Seick Kim. Green's matrices of second order elliptic systems with measurable coefficients in two dimensional domains. Trans. Amer. Math. Soc. 361 (2009) 3303-3323. MR 2485428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Nathaël Alibaud and Cyril Imbert. Fractional semi-linear parabolic equations with unbounded data. Trans. Amer. Math. Soc. 361 (2009) 2527-2566. MR 2471928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. Derridj and B. Helffer. Subelliptic estimates for some systems of complex vector fields: Quasihomogeneous case. Trans. Amer. Math. Soc. 361 (2009) 2607-2630. MR 2471931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. N. Carvalho and J. W. Cholewa. Local well posedness, asymptotic behavior and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time. Trans. Amer. Math. Soc. 361 (2009) 2567-2586. MR 2471929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Laurent Desvillettes, Giulia Furioli and Elide Terraneo. Propagation of Gevrey regularity for solutions of the Boltzmann equation for Maxwellian molecules. Trans. Amer. Math. Soc. 361 (2009) 1731-1747. MR 2465814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Nguyen Minh Tri. Semilinear hypoelliptic differential operators with multiple characteristics. Trans. Amer. Math. Soc. 360 (2008) 3875-3907. MR 2386250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kaj Nyström. On area integral estimates for solutions to parabolic systems in time-varying and non-smooth cylinders. Trans. Amer. Math. Soc. 360 (2008) 2987-3017. MR 2379784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. J. Corcho and F. Linares. Well-posedness for the Schrödinger-Korteweg-de Vries system. Trans. Amer. Math. Soc. 359 (2007) 4089-4106. MR 2309177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Marcello Bertoldi and Luca Lorenzi. Estimates of the derivatives for parabolic operators with unbounded coefficients. Trans. Amer. Math. Soc. 357 (2005) 2627-2664. MR 2139521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia